×

The reconstruction of maximal planar graphs. II: Reconstruction. (English) Zbl 0413.05036


MSC:

05C60 Isomorphism problems in graph theory (reconstruction conjecture, etc.) and homomorphisms (subgraph embedding, etc.)
05C10 Planar graphs; geometric and topological aspects of graph theory
05C35 Extremal problems in graph theory

Citations:

Zbl 0313.05036
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bondy, A.; Hemminger, R. L.: Graph reconstruction–A survey. J. graph theory 1, 227-268 (1977) · Zbl 0375.05040
[2] Chartrand, G.; Kaugars, A.; Lick, D. R.: Critically n-connected graphs. Proc. amer. Math. soc. 32, 63-68 (1972) · Zbl 0211.27002
[3] Fiorini, S.; Lauri, J.: The reconstruction of maximal planar graphs. I. recognition. J. combinatorial theory ser. B 30, 188-195 (1981) · Zbl 0413.05035
[4] Fiorini, S.; Manvel, B.: A theorem on planar graphs with an application to the reconstruction problem II. J. combinatorics, information & system sciences 3, 200-216 (1978) · Zbl 0432.05023
[5] Ore, O.: The four-color problem. (1967) · Zbl 0149.21101
[6] Whitney, H.: Congruent graphs and connectivity of graphs. Amer. J. Math. 54, 150-168 (1932) · JFM 58.0609.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.